Translator Disclaimer
2020 An extension of Quillen's Theorem B
Ieke Moerdijk, Joost Nuiten
Algebr. Geom. Topol. 20(4): 1769-1794 (2020). DOI: 10.2140/agt.2020.20.1769

Abstract

We prove a general version of Quillen’s Theorem B, for actions of simplicial categories, in an arbitrary left Bousfield localization of the homotopy theory of simplicial presheaves over a site. As special cases, we recover a version of the group completion theorem in this general context, as well a version of Puppe’s theorem on the stability of homotopy colimits in an –topos, due to Rezk.

Citation

Download Citation

Ieke Moerdijk. Joost Nuiten. "An extension of Quillen's Theorem B." Algebr. Geom. Topol. 20 (4) 1769 - 1794, 2020. https://doi.org/10.2140/agt.2020.20.1769

Information

Received: 21 August 2018; Revised: 22 July 2019; Accepted: 24 September 2019; Published: 2020
First available in Project Euclid: 1 August 2020

zbMATH: 07226705
MathSciNet: MR4127084
Digital Object Identifier: 10.2140/agt.2020.20.1769

Subjects:
Primary: 18F20, 55U35
Secondary: 18G30, 55U10

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 4 • 2020
MSP
Back to Top